# SDR DALA2024100109584

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 77,123 hours, 33,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Dirty
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 DOOR 2L ARMED LIGHT WOULD NOT ILLUMINATE WITH DOOR ARMED. CORRECTIVE ACTION: CLEANED LAMP CONTACTS AT 2L SLIDE ARMED ANNUNCIATOR LIGHT REF B757 AMM 33-16-02. SYSTEM CHECKS GOOD REF B757 AMM 25-66-00. (5725870)
